# SDR ASAA2018091726141

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,309 hours, 8,827 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C8990
- Condition: Failed
- Location: E&E Bay
- Part time: 30,306 hours, 8,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED DURING CLIMB THROUGH APPROX FL 220. MAIN BATTERY SHOWED -5 AMPS DISCHARGE RATE. AUX BATTERY SHOWED POSITIVE CHARGE RATE. LIGHT EXTINGUISHED AFTER APPROX 8 MINUTES OR SO BUT MAIN BATTERY CONTINUED TO SHOW -2 AMPS. MAIN BATTERY CHARGE RATE RETURNED TO NORMAL DURING DESCENT. GROUNDED - YES. DIVERSION TIME 36 MINUTES. REMOVED AND REPLACED NR 1 MAIN AIRCRAFT BATTERY CHARGER REF AMM 24-31-21 GROUND VERIFICATION CHECKS NORMAL.
